Searchable 73,023 items

Metadata

Bulletin of the Malaysian Mathematical Sciences Society, Volume 39, Issue 1, 2016, pp. 381-390

A Class of Finite Dimensional Modular Lie Superalgebras of Special Type

Zheng K. * 1, Zhang Y. * 2, Zhang J. * 2 ,3
Abstract : This paper is concerned with the Lie superalgebra S(n, m) of special type over a field of prime characteristic. We construct the modular Lie superalgebra S(n, m) and discuss some properties of this algebra. Then the derivation superalgebra of S(n, m) is determined.
Keywords : Derivation,Modular Lie superalgebra,Special Lie superalgebra
Subject Area : Mathematics(all)

Reference (23)

Cited (0)